The integral monodromy of the cycle type singularities

Hertling, Claus ; Mase, Makiko

Additional URL:
Document Type: Conference or workshop publication
Year of publication: 2022
Book title: 16th International Workshop on Real and Complex Singularities - celebrating 30 years : ICMS, University of São Paulo, São Carlos, Brazil, November 23-30, 2020, proceedings
The title of a journal, publication series: Journal of Singularities
Volume: 25
Page range: 268-298
Conference title: 16th International Workshop on Real and Complex Singularities
Location of the conference venue: São Carlos, Brazil, Online
Date of the conference: 23.-30.11.2020
Publisher: Manoel, Miriam ; Masim, Laurentiu ; Aparecida Ruas, Maria ; Trotman, David
Place of publication: Cambridge, Mass.
Publishing house: Worldwide Center of Mathematics
ISSN: 1949-2006
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics
Classification: MSC: 55U15 , 55T05 , 58K10 , 32S50,
Keywords (English): integral monodromy , cycle type singularity , Orlik's conjecture , spectral sequence

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item